# SDR SIMA200802301

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 7,039 hours, 6,090 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 15547
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3869 - CREW DECLARED EMERGENCY DUE TO MOMENTARY LG AIR GND FAIL MESSAGE WHEN GEAR SELECTED DOWN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR AIR GROUND PROXIMITY SWITCH IAW EMB 145 MM 32-63-02-000-801-A.  OPS CHECK GOOD IAW 32-63-00-700-801-A.  REMOVED AND REPLACED MAIN LANDING AIR/GROUND PROXIMITY SWITCH IAW 32-63-01-000-801-A.  OPERATIONAL CHECK GOOD IAW EMB 145 MM 32-00-02-910-801-A.  AIRCRAFT RETURNED TO SERVICE.
